# SDR REXA97168

- Difficulty date: June 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N305PX
- Make and model: Bag JETSTM3101
- Aircraft serial: 666
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Tq Signal Cond
- Condition: Out Of Adjust
- Location: Lt/Rt Engine
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

DID NOT MAKE FULL TORQUE ON TAKEOFF.  ADJUSTED LEFT AND RIGHT SIGNAL CONDITIONERS TO D.S.C. VALUES.  (X)
